# SDR USAA040425

- Difficulty date: August 11, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Damaged
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MOUNT HOLE BORE, DAMAGE TO BORE OF MOUNT HOLE, AFT OUTBOARD MOUNT HOLE FOR RAM AIR DUCT LEFT SIDE.  OVERSIZED HOLE, INSTALLED FREEZE PLUG PER EA 78847.  (M)
